# SDR UALA2009010900100

- Difficulty date: January 7, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 39,690 hours, 10,979 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: M734284DF
- Condition: Faulty
- Location: Lt Eng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GEN DRIVE LIGHT INOP.  REPLACED LT GCU AND REPLACE BPCU.  RAN NR1 ENG, OPS CK GOOD .
